# SDR AU510002195

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-300
- Engine: Rroyce RB211524*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN TORN ACROSS RIVET ON STRINGER 39L FRAME 1197 AND 132 LOCATED JUST OUTBOARD OF PREVIOUS PATCH.  A SLIGHT BULGE IN THE SKIN WAS NOTED.
